# SDR C2XA09CL066

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 22,454 hours, 21,460 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350001
- Part serial: 00238P
- Condition: Faulty
- Location: Nlg Steering
- Part time: 20,977 hours, 18,039 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT NR 2941, THE CREW REPORTED ON TAKEOFF ROLL, THE ACFT JOLTED TO THE RT AND THEY RECEIVED A STEER INOP MESSAGE ON THE ECIAS. THE TAKEOFF WAS ABORTED AND THE ACFT TAXIED BACK TO THE GATE. MX INSPECTED AND REPLACED THE NOSE GEAR STEERING FEEDBACK POTENTIOMETER.  OPS CHECKS WERE GOOD.
